Few-Particle Green’s Functions for Strongly Correlated Systems on Infinite Lattices

TitleFew-Particle Green’s Functions for Strongly Correlated Systems on Infinite Lattices
Publication TypeJournal Article
Year of Publication2011
AuthorsBerciu, M.
JournalPhysical Review Letters
Volume107
Pagination246403
Website development by Checkmark Media. Designed by Armada.

a place of mind, The University of British Columbia

Faculty of Science
Department of Physics and Astronomy
6224 Agricultural Road
Vancouver, BC V6T 1Z1
Tel 604.822.3853
Fax 604.822.5324

Emergency Procedures | Accessibility | Contact UBC | © Copyright The University of British Columbia